# SDR ORJA95101

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53182
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4 Wheel Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE BLOWN DUE TO TREAD SEPARATION.  REMOVED AND REPLACED NR 4 TIRE DUE TO TREAD SEPARATION DURING TAKEOFF.  (X)
